# SDR SWIA200413882

- Difficulty date: September 28, 2004
- Submitted: October 6, 2004
- Operation: Air carrier
- Aircraft: N57734
- Make and model: Emb EMB-120ER
- Aircraft serial: 120199
- Aircraft time: 24,822 hours, 32,619 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT 27,000 FT, SMOKE WARNING ILLUMINATED.  VISIBLE SMOKE REPORTED IN CABIN.  AIRCRAFT WAS DESCENDED WITH BLEED/PACK CONFIGURATION IN LOW/LOW, SMOKE CLEARED.  REMOVED LEFT ACM & GROUND COOLING FAN, INSPECTED COMPONENTS FOUND NO DEFECTS.  INSPECTED INLETS AND OUTLETS TO HEAT EXCHANGER ACM & GROUND COOLING FAN, FOUND NO OIL/FLUID RESIDUE.  PRESSURE WASHED HEAT EXCHANGER, REPLACED HOSE FRAYED FROM WATER SEPARATOR TO SPRAY NOZZLE.  OPERATIONAL CHECK GOOD.
